Thank you for sharing your experience, Jack. This afternoon I have noticed improvement.
You're right - it's my suspicion that the probiotics are causing these reactions...and it's common from what I'm reading. Has to be from the probiotics, because what I've experienced the past week I had never experienced from iodine. When there is an overgrowth of yeast in our body, they don't like the good bacteria invading their space, so it causes mucus issues, sore throat, headaches, fatigue, heart palpitations...scary stuff.
I believe my body needs this, but I'm really going to have to go slow. And I'm now going to go more the route of goat yogurt, kefir and fermented foods for my probiotics instead of the pills. Need a break from the probiotic pills after what I just experienced!
I've been taking up to 600 mcg selenium the past few days...just because this has scared me so much!
I've been on the Boron capsules. I'm mostly impatient, but I know I have to learn to listen to my body and just let everything work itself out and not overdo it...